# SDR SWAA111161

- Difficulty date: February 15, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 17,084 hours, 10,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EEPLS SIGN COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
